Suggestions about prostatitis - Online Doctor Chats
Doctor : Hi
How can i help you?
User : i have been diagnoised with prostatitis
User : doctor gave me antibitoics
User : i want to know the reson
User : for that
User : what would have caused it
I will help you.
User : is it due to mastubation
User : i have that habit
May i know your age/location?
User : 26/
Doctor : It is not due to masturbation.
It most commonly arises as a complication of urine infection.
User : oh ok
User : there is slight uncomfortable in rightside
User : and leg
User : home treatment
User : is there nay home treatment
Doctor : Since when do you have this?
User : 2 months
User : last 2 month
Do you feel continous pain or is it like cramps?
Related questions you may be interested in
Recent questions on
People also viewed
- Is rapid heart rate a side effect of cipro?
- Protruding cyst
- Is headache a side effect of desmopressin?
- Throbbing cyst
- Suggest treatment for prostate cancer
- Is slow heartbeat a side effect of crinone?
- Suggest medication for prostate infection
- Smoking causes stuttering
- Is muscle cramps a side effect of daytrana?
- Is bleeding gums a side effect of cefdinir?
- Metastatic prostate cancer please suggest
- What medication is suggested for chronic prostatitis
- Dwarfism disability benefits
- Sore mouth and tongue swollen ankles
- Suggest treatment for infected prostate